Please use this identifier to cite or link to this item:

Title: Cramer's rule applied to flexible systems of linear equations
Authors: Justino, Julia
van den Berg, Imme
Editors: Elsner, Ludwig
Shader, Bryan
Keywords: Cramer’s Rule
External Numbers
Nonstandard Analysis
Issue Date: 2012
Publisher: The Electronic Journal of Linear Algebra 24, ILAS–the International Linear Algebra Society
Citation: Julia Justino and Imme van den Berg, Cramer's rule applied to flexible systems of linear equations, Electronic Journal of Linear Algebra 24, 2012, pp. 126-152.
Abstract: Abstract. Systems of linear equations, called flexible systems, with coefficients having uncertainties of type o (.) or O (.) are studied. In some cases an exact solution may not exist but a general theorem that guarantees the existence of an admissible solution, in terms of inclusion, is resented. This admissible solution is produced by Cramer’s Rule; depending on the size of the uncertainties appearing in the matrix of coefficients and in the constant term vector some adaptations may be needed.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
ArticleCoimbraDMT2011_ELA_proofs.pdf230.95 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois